I took a 3 month supply of Procerin for hair regrowth. I noticed a huge decrease in my sex drive about 2 1/2 months into taking the pills and it was obviously hard to perform in the bed room because of this. I stopped taking Procerin as soon as I figured out thats what was causing my problem(about 3 weeks ago). However, my sex drive is still not normal again. I have never ever had an issue with decreased libido or ability to get an erection so will this eventually wear off? Do you have an approximate time frame? Is there anything I can do to reverse it? I am really starting to worry here…..
From the Procerin website:
“Procerin is a proprietary blend of herbal, mineral, and vitamin components. The 17-ingredient formula of Procerin tablets includes: Saw Palmetto Berries, Gotu Kola, Nettles, Magnesium, Zinc Sulfate,Eleuthero Root , Vitamin B-6, Pumpkin Seed Meal, and Muira Puma Root. Procerin XT Topical Serum ingredients include Gamma Linolenic Acid, Grape Seed Extract, Azelaic Acid, Saw Palmetto Extract, Avocado Oil, and Nettle”
Procerin is not a drug; it is an herbal supplement, and as such, it is not regulated by the FDA. Their claims of hair growth or side effects (or lack there of) are not substantiated by any non-biased or scientific authority.
Saw palmetto (serenoa repens) is a small plum plant native to the southeastern United States. It is believed that the medicinal properties of the plant come from its brown-black berries. Native Americans used it as they recognized that it had value in relieving urinary symptoms in older men who had difficulty urinating. Over the years, saw palmetto has become an accepted herbal treatment for symptoms associated with benign prostate gland enlargement (BPH), and is used quite frequently in many countries. It is also used by some to treat low libido, so if it is linked to your problem it seems to be providing an opposite effect.
There is a dosing issue in herbals, as you never know what is really in these pills or the way it is prepared (see VitaminStuff.com). I would suspect that your libido will eventually return, but in the meantime I’d recommend that you see a doctor about the decrease, as it affects many men.